Almost Oscillatory Solutions of Couple System of Differential Equations of Neutral Type

Main Article Content

Hussain Ali Mohamad Noor Abdulameer Abdulkareem

Abstract

The oscillation criteria for nonlinear systems of neutral differential equations were studied. Sufficient conditions were obtained to ensure that all bounded solutions to this system either oscillate or converge to zero when → ∞. Some examples were given to illustrate the results.

Article Details

How to Cite
ALI MOHAMAD, Hussain; ABDULAMEER ABDULKAREEM, Noor. Almost Oscillatory Solutions of Couple System of Differential Equations of Neutral Type. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 34, n. 1, jan. 2021. ISSN 2521-3407. Available at: <https://jih.uobaghdad.edu.iq/index.php/j/article/view/2565>. Date accessed: 21 apr. 2021.
Section
mathematics